# SDR DALA2016111708847

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 40,182 hours, 28,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TURN AROUND CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN AT STA 706 WAS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY FOR THE NOTED LIGHTED AREA AND THE OPERATIONAL CHECK WAS GOOD.
